# SDR JZBR10764

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N82A
- Make and model: Gulstm G1159A
- Aircraft serial: 342
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: 1159H40200143
- Condition: Mismfg
- Location: Boost Pump
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING A HOSE CHANGE REQUIRED BY GULFSTREAM'S MM, CHAPTER 5, AT 5 YEARS, FOUND A NEW HOSE WITH ONE END NOT SWAGED.  THE HOSE WAS ORDERED NEW AND RECEIVED IN GOOD CONDITION.  ALL APPEARED GOOD UNTIL A LEAK CHECK REVEALED THE SWAGE WAS NOT APPLIED TO ONE END.  GULFSTREAM SPARES WERE ADVISED AS WELL AS QUALITY CONTROL.  RECEIVED A REPLACEMENT HOSE AND INSTALLED.  ALL LEAK CHECKS WERE GOOD.  ALL WORK ACCOMPLISHED IAW THE GULFSTREAM MM AND CMP.  AIRCRAFT RETURNED TO SERVICE.  (X)
